# SDR DALA2016032702356

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING FUEL ACCESS 1410C COUNTERSINK HOLES, 5 E/A.  CORROSION ON COUNTERSINK HOLES AT FUEL ACCESS 1410C WAS REMOVED, COUNTERSINK HOLES WERE MEASURED ELONGATION CONTINUED THEREFORE IT IS OUT OF LIMITS THEN FUEL ACCESS PLATE WAS REPLACED IAW SRM 51-22-2A.
